# SDR SIMA20250125004

- Difficulty date: January 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N766JM
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000305
- Aircraft time: 24,582 hours, 21,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17019246401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SS1 53-10-026: CENTER FLOOR CROSSBEAM AT FR11 HAS CORROSION. (LEVEL 2 CORROSION) (MAJOR REPAIR)  REPAIRED CENTER FLOOR CROSSBEAM AT FR 11 IAW ERS-EJ-53MR-5138
